Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Suffer from sinusitis and myasthenia gravis. Need to gain weight. Any suggestions?

Hi doctor! Ever since I was extremely ill from sinusitis and myasthenia gravis I cannot seem to gain my weight back. Correction, I gained back the 10 pounds but for some reason I lost my butt and my thighs... I look tiny. Are there any suggestions? I am starting to work out more often, hopefully I will start to see a positive difference. I know most people increase their protein intake in order to gain more healthy weight in the right areas, but recall that with this disorder I should lower my protein intake. Any advice would be great, I just want my womanly body back.
Christina Mueller
Asked On : Sat, 20 Apr 2013
Answers:  1 Views:  55
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
To gain weight in the presence of chronic illnesses needs a careful diet regimen and a regular exercise. You need to have more of body building foods rich in protein. Do consult a dietitian for the same.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal ,
Answered: Tue, 25 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor